Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Mobic and High Blood Pressure

annewrigaannewrig Posts: 39
edited 06/11/2012 - 8:34 AM in Pain Medications
I just went to the doctor and when the nurse took my BP it was 147/107 which really surprised me and her as well. She went back and looked at the last couple of readings from my last two visits and it looked like my BP has steadily gone up each time. I know they list onset of hypertension as one of the side effects of Mobic or worsening if you are already hypertensive.

I was just wondering if anyone else experienced this and if you stopped taking it how long before you noticed a decrease in your BP. I am stopping as of today to see if that is that might be the culprit. It is my newest med having switched from a different anti-inflammatory a couple of months ago. Thanks and take care!


  • I haven't experienced an increase in b/p while taking Mobic. My doctor has explained that when I'm in pain my b/p is higher. Is it possible that your pain level was high during your last appointment?

  • Hi Rusty,

    Thanks for your answer, but I don't think that's the reason at this time. My blood pressure has run a bit on the high side for the last four years. I know that is due to the chronic pain, but it has significantly gone up over the last few months since the introduction of Mobic as part of my regime and my pain wasn't particularly bad during the last appointment. I guess I will just wait and see if going off it for a while helps or not.
    Take care,
Sign In or Register to comment.